# SDR FDEA201101190289

- Difficulty date: January 19, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,760 hours, 37,180 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 694121
- Condition: Corroded
- Location: Bs 850-870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLANGE SEAT TRACK STA 870 - STA 850, RBL 45.  REMOVED SEAT TRACK IAW SRM 51-30-2 AND FABRICATED NEW SEAT TRACK IAW SRM 51-30-5 & DWG 53FX1497 INSTALLED SEAT TRACK IAW SRM 51-30-2.
